Does anyone know how the side effect rash looks like or strats from taking lamictal. My problem is I just started taking it 5 days ago and now I feel like bugs are crawling all over me. I have a rash starting on my leg that itches like a razor rash. I am not sure if I am having severe anxiety attack or if this is a side effect from the Lamictal. Please respond if you know anything about this. I am going crazy.
Allergic side effects from any drugs can come in various presentations. Some would manifest with a generalized rash accompanied by itching and sometimes difficulty of breathing. For severe cases, the person may have severe distress and may cause some drop in the blood pressure (this is called anaphylaxis). In your situation, the localized rash with the itch may indeed be a manifestation of an allergic reaction, and the proximity of these symptoms with the time the rashes manifest indicates this possibility. I suggest that you inform your doctor about this as soon as possible.
I was taking Lamictal for about 2 months. I suddenly noticed blisters on my legs. If felt like sunburn and then after a few days it started severly itching. I have been trying to clear this up now for a month and to have been on Prednizone twice. It looked as though it was clearing up, And all of a sudden last night it flaired up again. Now it is on more of my legs, backside, fingers and wrists. I am going back to the doctor tomorrow. I am beside myself, because I don't know how long this is going to last. My doctor took me off of Lamictal immediately. So it has been a month since I stopped taking it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.